MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0008700
Medical Device Problem Codes Nonstandard Device (1420); Output below Specifications (3004); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console presented odd rattling noise when trying to use and a low power output.There was no patient involved.
 
Additional Manufacturer Narrative
The console or components were not returned for analysis.However, the console was evaluated by a field service engineer (fse) at the customer site.During functional evaluation of the console, it was identified that the unit emitted rattling noise when system starts and the coolant level was low.The fse proceeded to refill the coolant, but a small leak was found on tube going to system bricks.The coolant tube cut back, and connector re-attached and secured.The srm (second relay mirror) optic on channel 1 found with minor damage but was not causing any power issues, concluded in the replacement of the optic and finally.No further issues and leaks were identified during service, and the console was confirmed to be fully functional.It is likely that the low coolant level was causing the abnormal sound, leading to the reported event.The device history record confirmed that the device met with all manufacturing specifications prior to distribution and there were no manufacturing deviations.The instructions for use were reviewed and did not reveal any evidence of device off-label use or failure to follow instructions, and no patient injuries were reported.According to the instructions for use (ifu), the case saver mode is a system state that enables the user to continue using the system safely, however with reduced power capability in instances where: 1.There is a technical limitation.In such cases the system will require the user to acknowledge working with reduce power capability".The ifu has no issues with translation, wording, or graphics and therefore revision is not required.Based on review of all information available and analysis results, a conclusion code of cause traced to component failure was assigned to this investigation.Correction to field a3b: gender.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma street 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
IS   55112
MDR Report Key23127284
Report Number2124215-2025-65881
Device Sequence Number7393681
Product Code GEX
UDI-Device Identifier07290109145464
UDI-Public(01)07290109145464(11)230920(10)1267
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0008700
Device Catalogue NumberGA-0008700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date01/09/2026
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown